# SDR CALA2015061000498

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 81,583 hours, 19,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3241
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED FROM INSIDE OUT BS 375 BELOW STRINGER 22R DIMPLE PROTRUDES OTBD.  CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 7 FIG 201.
